Alert archive / Michigan / Frost Advisories in 2013
Frost Advisory 3, NWS Gaylord, MI
NWS Gaylord, MI issued this frost advisory at May 24, 2013, 11:09 AM EDT for 22 counties in Michigan. It took effect at May 25, 2013, 2:00 AM EDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- May 24, 2013, 11:09 AM EDT (15:09 UTC)
- In effect from
- May 25, 2013, 2:00 AM EDT
- Expired
- May 25, 2013, 8:00 AM EDT
- In force
- 6 hr
- Issued by
- NWS Gaylord, MI
All 22 counties
Alcona County, MI, Alpena County, MI, Antrim County, MI, Arenac County, MI, Benzie County, MI, Cheboygan County, MI, Crawford County, MI, Emmet County, MI, Gladwin County, MI, Grand Traverse County, MI, Iosco County, MI, Kalkaska County, MI, Leelanau County, MI, Manistee County, MI, Missaukee County, MI, Montmorency County, MI, Ogemaw County, MI, Oscoda County, MI, Otsego County, MI, Presque Isle County, MI, Roscommon County, MI, Wexford County, MI
The radar
The NCL Michigan radar (KAPX), 21 km from the middle of the area, began a volume at 15:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 3.2 hours before the alert went out and 244 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 765 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 59 m²/s²
- 0-3 km storm-relative helicity
- 94 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
848 WWUS73 KAPX 241509 NPWAPX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1109 AM EDT FRI MAY 24 2013 MIZ016>036-041-042-242315- /O.NEW.KAPX.FR.Y.0003.130525T0600Z-130525T1200Z/ EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-OTSEGO- MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-OSCODA- ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-GLADWIN- ARENAC- INCLUDING THE CITIES OF...PETOSKEY...CHEBOYGAN...ROGERS CITY... CHARLEVOIX...NORTHPORT...MANCELONA...GAYLORD...ATLANTA...ALPENA... FRANKFORT...TRAVERSE CITY...KALKASKA...GRAYLING...MIO... HARRISVILLE...MANISTEE...CADILLAC...LAKE CITY...HOUGHTON LAKE... WEST BRANCH...TAWAS CITY...GLADWIN...STANDISH 1109 AM EDT FRI MAY 24 2013 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT SATURDAY. HAZARDOUS WEATHER... * AREAS OF FROST WILL DEVELOP ONCE AGAIN LATE TONIGHT AS TEMPERATURES FALL INTO THE UPPER 20S TO MIDDLE 30S. THE COLDEST TEMPERATURES WILL BE AWAY FROM THE GREAT LAKES...AND IN THE LOW LYING AREAS PROTECTED FROM ANY WIND. ISOLATED SPOTS WILL LIKELY EXPERIENCE A HARD FREEZE AS WELL. IMPACTS... * COLD TEMPERATURES MAY DAMAGE OR KILL SENSITIVE VEGETATION IF PROPER PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ AJS
3 follow-up statements
260 WWUS73 KAPX 241954 NPWAPX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 354 PM EDT FRI MAY 24 2013 MIZ016>036-041-042-250400- /O.CON.KAPX.FR.Y.0003.130525T0600Z-130525T1200Z/ EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-OTSEGO- MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-OSCODA- ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-GLADWIN- ARENAC- INCLUDING THE CITIES OF...PETOSKEY...CHEBOYGAN...ROGERS CITY... CHARLEVOIX...NORTHPORT...MANCELONA...GAYLORD...ATLANTA...ALPENA... FRANKFORT...TRAVERSE CITY...KALKASKA...GRAYLING...MIO... HARRISVILLE...MANISTEE...CADILLAC...LAKE CITY...HOUGHTON LAKE... WEST BRANCH...TAWAS CITY...GLADWIN...STANDISH 354 PM EDT FRI MAY 24 2013 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT SATURDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT SATURDAY. HAZARDOUS WEATHER... * AREAS OF FROST WILL DEVELOP ONCE AGAIN LATE TONIGHT AS TEMPERATURES FALL INTO THE UPPER 20S TO MIDDLE 30S. THE COLDEST TEMPERATURES WILL BE AWAY FROM THE GREAT LAKES...AND IN THE LOW LYING AREAS PROTECTED FROM ANY WIND. ISOLATED SPOTS WILL LIKELY EXPERIENCE A HARD FREEZE AS WELL. IMPACTS... * COLD TEMPERATURES MAY DAMAGE OR KILL SENSITIVE VEGETATION IF PROPER PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
780 WWUS73 KAPX 250238 NPWAPX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1038 PM EDT FRI MAY 24 2013 MIZ016>036-041-042-251045- /O.CON.KAPX.FR.Y.0003.130525T0600Z-130525T1200Z/ EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-OTSEGO- MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-OSCODA- ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-GLADWIN- ARENAC- INCLUDING THE CITIES OF...PETOSKEY...CHEBOYGAN...ROGERS CITY... CHARLEVOIX...NORTHPORT...MANCELONA...GAYLORD...ATLANTA...ALPENA... FRANKFORT...TRAVERSE CITY...KALKASKA...GRAYLING...MIO... HARRISVILLE...MANISTEE...CADILLAC...LAKE CITY...HOUGHTON LAKE... WEST BRANCH...TAWAS CITY...GLADWIN...STANDISH 1038 PM EDT FRI MAY 24 2013 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT SATURDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT SATURDAY. HAZARDOUS WEATHER... * AREAS OF FROST WILL DEVELOP ONCE AGAIN OVERNIGHT AS TEMPERATURES FALL INTO THE UPPER 20S TO MIDDLE 30S. THE COLDEST TEMPERATURES WILL BE AWAY FROM THE GREAT LAKES...AND IN THE LOW LYING AREAS PROTECTED FROM ANY WIND. ISOLATED SPOTS WILL LIKELY EXPERIENCE A HARD FREEZE AS WELL. IMPACTS... * COLD TEMPERATURES MAY DAMAGE OR KILL SENSITIVE VEGETATION IF PROPER PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
205 WWUS73 KAPX 250744 NPWAPX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 344 AM EDT SAT MAY 25 2013 MIZ016>036-041-042-251200- /O.CON.KAPX.FR.Y.0003.000000T0000Z-130525T1200Z/ EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-OTSEGO- MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-OSCODA- ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-GLADWIN- ARENAC- INCLUDING THE CITIES OF...PETOSKEY...CHEBOYGAN...ROGERS CITY... CHARLEVOIX...NORTHPORT...MANCELONA...GAYLORD...ATLANTA...ALPENA... FRANKFORT...TRAVERSE CITY...KALKASKA...GRAYLING...MIO... HARRISVILLE...MANISTEE...CADILLAC...LAKE CITY...HOUGHTON LAKE... WEST BRANCH...TAWAS CITY...GLADWIN...STANDISH 344 AM EDT SAT MAY 25 2013 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING. HAZARDOUS WEATHER... * AREAS OF FROST HAVE DEVELOPED ALONG WITH PATCHY HARD FREEZE CONDITIONS OVER MUCH OF NORTHERN LOWER MICHIGAN...AS TEMPERATURES HAVE CRASHED INTO THE 25 TO 32 DEGREE RANGE. THE COLDEST TEMPERATURES WERE IN THE LOWEST LYING AREAS AWAY FROM THE GREAT LAKES. IMPACTS... * COLD TEMPERATURES MAY DAMAGE OR KILL SENSITIVE VEGETATION IF PROPER PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A FROST ADVISORY MEANS THAT FROST IS EXPECTED OR HAS OCCURRED. && $$ SMD
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this frost advisory went out at May 24, 10:56 AM EDT, 13 minutes earlier.
Area forecast discussion, May 24, 10:56 AM EDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
1056 AM EDT FRI MAY 24 2013
.SYNOPSIS...
ISSUED AT 340 AM EDT FRI MAY 24 2013
FANTASTIC LATE MAY WEATHER LOOKS TO BE IN PLACE FROM TODAY RIGHT ON
THROUGH THE MEMORIAL DAY HOLIDAY WEEKEND...COURTESY OF A LARGE AREA
OF HIGH PRESSURE SLOWLY BUILDING FROM CENTRAL CANADA DOWN INTO THE
NORTHERN GREAT LAKES. DAYS WILL FEATURE A GOOD DEAL OF SUNSHINE...
ALONG WITH SLOWLY WARMING TEMPERATURES...WHILE NIGHTS WILL BE CLEAR
AND CHILLY. WARMER AND MORE HUMID WEATHER WILL MAKE A RETURN TOWARD
THE MIDDLE OF NEXT WEEK...AS WILL CHANCE FOR SHOWERS AND
THUNDERSTORMS.
&&
.UPDATE...
ISSUED AT 1055 AM EDT FRI MAY 24 2013
WILL GO AHEAD AND ISSUE A FROST ADVISORY FOR LATE TONIGHT ACROSS
ALL OF NORTHERN LOWER...WITH CLEAR SKIES AND DIMINISHING WINDS
ALLOWING TEMPERATURES TO DROP INTO THE UPPER 20S TO MIDDLE 30S.
UPDATE ISSUED AT 1026 AM EDT FRI MAY 24 2013
LOW CLOUDS ACROSS THE EASTERN HALF OF THE FORECAST AREA ARE
STEADILY DISSIPATING...AND SHOULD STILL RESULT IN A MAINLY SUNNY
REST OF THE DAY...AS PER CURRENT FORECAST.
UPDATE ISSUED AT 646 AM EDT FRI MAY 24 2013
STRATO-CU HAS TRIED VALIANTLY TO SPREAD INLAND...AND IT MADE IT TO
GAYLORD BRIEFLY. CURRENT SKY FORECAST HAS THINGS FAIRLY WELL IN
ORDER. WILL TWEAK THEM UP A BIT. TEMPS ALREADY GOING UP...AND WILL
GO UP QUICK. FROST ADVISORY WILL BE ENDED BY 8AM.
&&
.SHORT TERM...(TODAY THROUGH TONIGHT)
ISSUED AT 340 AM EDT FRI MAY 24 2013
CURRENTLY...DEEP UPPER TROUGHING ACROSS THE EASTERN CONUS...AND
LARGE CLOSED UPPER LOW/TROUGHING OVER THE WEST COAST...WHILE THERE
IS SHALLOW RIDGING IN THE CENTRAL PLAINS. A NOTICEABLE SHORTWAVE
TROUGH IS SEEN ON LATEST SATELLITE IMAGERY DIVING THROUGH NRN
MANITOBA WITH ASSOCIATED CLOUDS BLOWING INTO ONTARIO. UNDERNEATH
THESE CLOUDS...A LARGE AREA OF HIGH PRESSURE STRETCHES SOUTHWARD
INTO THE WESTERN GREAT LAKES AND MISSISSIPPI VALLEY. LOW LEVEL
COLD ADVECTION HAS CONTINUED ACROSS NRN MICHIGAN VIA STILL GUSTY
NORTHERLY WINDS...ESPECIALLY COMING IN OFF LAKE HURON. THESE WINDS
WILL HELPING KEEP TEMPERATURES UP ACROSS EASTERN AREAS...WHILE
ALSO SERVING TO DEVELOP/EXPAND STRATO-CUMULUS CLOUDS FROM ONTARIO
DOWN INTO THE EASTERN CWA...DESPITE DOWNSLOPING EFFECTS. ALREADY
INCREASED SKY COVER IN THESE AREAS...WHILE ALSO RAISING
TEMPERATURES. NEEDED TO END THE FROST ADVISORY ACROSS PARTS OF NE
LOWER DUE TO ALL OF THIS.
TODAY AND TONIGHT...THE STRATO-CUMULUS CLOUDS WILL MIX OUT BY MID
TO LATE MORNING...IF NOT SOONER...BASED ON YESTERDAYS SATELLITE
IMAGERY. THIS SEEMS MORE THAN APPROPRIATE CONSIDERING THE DRYNESS
OF THE 00Z APX SOUNDING FROM LAST EVENING. THAT SAID...THE ADDED
LOW LEVEL MOISTURE COULD BUBBLE UP INTO A BIT OF CUMULUS INTO
EARLY AFTERNOON BEFORE FURTHER MIXING EATS IT AWAY. WINDS WILL
REMAIN A BIT GUSTY TODAY...ESPECIALLY THIS MORNING ACROSS NE LOWER
BEFORE HIGH PRESSURE SETTLES IN DIRECTLY OVERHEAD TONIGHT. THE
MUCH LIGHTER WINDS AND MOSTLY CLEAR SKIES WILL BE A MUCH BETTER
HELP TO SEEING MORE WIDESPREAD FROST/FREEZE CONDITIONS OVERNIGHT.
THERE IS SOME MINOR CONCERN OVER THE AFOREMENTIONED SHORTWAVE FROM
NRN MANITOBA BRINGING/HELPING DEVELOP SOME CLOUDS TONIGHT. WITH
THAT IN MIND...WILL NOT ISSUE ANY ADVISORIES FOR FROST/FREEZE
UNTIL DAY CREW CAN FURTHER ASSESS THE SITUATION. IT SEEMS MORE
THAN LIKELY HOWEVER...THAT LOW LYING AREAS WILL SEE COLD TEMPS
WITH LOWS MAYBE EVEN GETTING AS COLD AS THE MIDDLE 20S. WILL STILL
HAVE UPPER 20S AND LOWER 30S THE MOST COMMON LOW TEMP RANGE FOR
TONIGHT. WITH HIGHS ONLY GETTING INTO THE MIDDLE 50S TO MAYBE
LOWER 60S...AND AN EXPECTED 30+F DIURNAL RANGE...THIS FITS NICELY.
.LONG TERM...(SATURDAY THROUGH THURSDAY)
ISSUED AT 340 AM EDT FRI MAY 24 2013
JUST ABOUT AS QUIET AS IT GETS ACROSS THE NORTHWOODS AS WE HEAD
THROUGH THE MEMORIAL DAY HOLIDAY WEEKEND...WITH REALLY NO MAJOR
FORECAST ISSUES FORESEEN THROUGH NEXT TUESDAY...SAVE FOR JUST HOW
COOL TEMPS WILL GET EACH NIGHT AND ANY ADDITIONAL FROST
POSSIBILITIES. THE OVERALL PATTERN SHOULD CHANGE VERY LITTLE FROM
WHAT EXISTS AT THE MOMENT...AS DEEP CLOSED LOW PRESSURE SPINS ACROSS
THE NORTHWEST CONUS...FORCING A DOWNSTREAM RIDGE RESPONSE THROUGH
THE PLAINS AND WESTERN LAKES...ALL WHILE TROUGHING REMAINS IN PLACE
FROM THE EASTERN LAKES THROUGH THE NORTHEAST STATES. STRONG MID
LEVEL CONFLUENCE AXIS EXTENDING THROUGH CENTRAL CANADA WILL DRIVE A
RATHER EXPANSIVE AREA OF LOWER LEVEL HIGH PRESSURE FROM NORTHERN
MANITOBA TO CENTRAL QUEBEC BY TUESDAY...WITH SAID RIDGING NOSING
DIRECTLY INTO NORTHERN MICHIGAN AND GIVING SOME SPECTACULAR (ALBEIT
SOMEWHAT CHILLY) HOLIDAY WEEKEND WEATHER.
AS FOR THE SPECIFICS...NOTABLY DRY AIR (PWATS BELOW 0.4 INCHES)
SHOULD LEAD TO LOTS OF SUNSHINE EACH DAY...ALONG WITH CLEAR SKIES AT
NIGHT. COULD SEE SOME THICKER MID OR HIGH CLOUDS TRY TO SNEAK INTO
FAR WESTERN AREAS SOMETIME TOWARD LATER SUNDAY OR MONDAY...ALONG THE
LEADING EDGE OF DEVELOPING WARM ADVECTION AND THETA-E RIDGING OVER
THE WESTERN LAKES...BUT OTHERWISE A CLEAR SKY FORECAST SHOULD DO THE
TRICK. GRADUAL AIRMASS MODERATION THROUGH THE PERIOD WILL ADD A
COUPLE OF DEGREES TO EACH DAY'S HIGHS...AS WELL AS HELP OVERNIGHT
LOWS INCH UP EACH PERIOD. WITH THAT SAID...SETUP STILL LOOKS PRIME
FOR MANY SPOTS TO DIP BACK INTO THE 30S SATURDAY NIGHT...WITH
PROBABLY A FEW COLDER LOCALES BACK INTO THE 20S. AS SUCH...ANOTHER
FROST MENTION IS REQUIRED. READINGS BY SUNDAY NIGHT SHOULD "WARM"
BACK INTO THE UPPER 30S TO MIDDLE 40S...BUT AGAIN SOME OF THE COLD
SPOTS COULD MAKE A RUN BACK INTO THE LOWER 30S. HOWEVER...MEMORIAL
DAY ITSELF IS LOOKING SPECTACULAR...WITH AT LEAST PARTIAL SUNSHINE
AND HIGHS BACK INTO THE LOWER 70S.
A GRADUAL BREAKDOWN IN THE UPPER PATTERN IS EXPECTED TOWARD MID AND
LATE WEEK AS AT LEAST PART OF THE WESTERN TROUGH SHIFTS EAST THROUGH
THE PLAINS AND EVENTUALLY GREAT LAKES. RESURGENCE OF WARMTH AND
MOISTURE ALOFT SHOULD ULTIMATELY PROVIDE INCREASING CHANCES FOR
SHOWERS AND STORMS TOWARD TUESDAY NIGHT AND ESPECIALLY WEDNESDAY/
THURSDAY. HOWEVER...TEMPERATURES WILL ALSO BE EDGING UPWARD EACH
DAY...PERHAPS WARMING BACK TOWARD THE 80S BY MID OR LATE WEEK AS
BROAD UPPER RIDGING ENVELOPS THE EASTERN THIRD OF THE COUNTRY.
&&
.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z SATURDAY MORNING)
ISSUED AT 646 AM EDT FRI MAY 24 2013
GUSTY NORTHERLY WINDS OVER NE LOWER WILL WEAKEN BY LATER THIS
AFTERNOON...THEN GO CALM TONIGHT WITH HIGH PRESSURE MOVING IN
OVERHEAD. THE ONLY AVIATION CONCERNS ARE THE MVFR CIGS ACROSS APN
WITH THE ARRIVAL OF THE CLOUDS OFF THE LAKE/FROM ONTARIO. THESE
WILL MIX OUT BY 14-15Z...WITH LOADS OF SUN A FEW HOURS LATER.
&&
.MARINE...
ISSUED AT 340 AM EDT FRI MAY 24 2013
A TIGHT PRESSURE GRADIENT CONTINUES TO HOLD ON ACROSS LAKE HURON
WITH SEVERAL LAND/MARINE OBS REPEATEDLY SHOWING ADVISORY LEVEL
GUSTS. THIS AIDED BY SHALLOW COLD AIR AND LOW LEVEL INSTABILITY
THAT DEVELOPED FROM COLD ADVECTION FOLLOWING YESTERDAYS FRONTAL
PASSAGE. WILL HAVE A SMALL CRAFT ADVISORY THROUGH THE MORNING
FROM PRESQUE ISLE SOUTHWARD...AS COASTAL CONVERGENCE WILL ALSO
HELP GUSTS SUSTAIN THEMSELVES. HIGH PRESSURE MOVES DIRECTLY
OVERHEAD TONIGHT AND HOLDS FOR THE WEEKEND WITH NO MARINE ISSUES
FORESEEN. THE HIGH PRESSURE SLIDES EAST MONDAY WITH SOUTHERLY
WINDS PICKING UP TOWARD THE MIDDLE OF NEXT WORK WEEK.
&&
.APX WATCHES/WARNINGS/ADVISORIES...
MI...FROST ADVISORY FROM 2 AM TO 8 AM EDT SATURDAY FOR MIZ016>036-041-
042.
LH...SMALL CRAFT ADVISORY UNTIL 2 PM EDT THIS AFTERNOON FOR LHZ348-
349.
LM...NONE.
LS...NONE.
&&
UPDATE...AS
SYNOPSIS...DL
SHORT TERM...SD
LONG TERM...DL
AVIATION...SD
MARINE...SDHazardous weather outlook, May 24, 4:00 AM EDT, 7 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 400 AM EDT FRI MAY 24 2013 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042- 251100- STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL- MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT- STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY- SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG- SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT- MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 400 AM EDT FRI MAY 24 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN... EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE MICHIGAN...LAKE HURON AND LAKE SUPERIOR. .DAY ONE...TODAY AND TONIGHT. CHILLY AIR WILL REMAIN IN NORTHERN MICHIGAN THROUGH MEMORIAL DAY WEEKEND...WITH WIDESPREAD FROST AND FREEZE CONDITIONS EXPECTED IN NORTHERN LOWER MICHIGAN TONIGHT. SEE THE LATEST FROST ADVISORY FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. FROST AND FREEZE CONDITIONS ARE POSSIBLE AGAIN SATURDAY NIGHT. THERE IS A CHANCE FOR THUNDERSTORMS IN THE TUESDAY NIGHT THROUGH THURSDAY TIME FRAME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && FOR MORE INFORMATION VISIT HTTP://WEATHER.GOV/GAYLORD. SMD
The office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 10:27 PM EDT | Small Craft Advisory | APX | 4 hr | |
| May 24, 3:56 AM EDT | Small Craft Advisory | APX | 10 hr |
Nearby
Frost Advisories in Michigan, 2013Every frost advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.